# SDR AALA202211072470

- Difficulty date: November 6, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323
- Aircraft serial: 33538
- Aircraft time: 27,037 hours, 3,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERHEAD EMERGENCY EXIT SIGN AT DOOR 4A NOT SECURE.  REPLACED EXIT SIGN L3323L HOUSING AND PERFORMED SATISFACTORY EMERGENCY LIGHT TEST PER AMM 33-51-01 AND WDM 33-51-22.
